What is this strange sensation when I pee?
I had a hysterectomy in 2000, so I know that can not be the cause. But in the last 2 weeks, it just seems like when I am peeing it is never going to stop, I actually have to stop myself and take a break then finish. In the past 2 weeks, I have noticed that my stomach area is getting bigger and bigger everyday, no real pain with it. Thanks for any help!
I recommend that you go to see your doctor, either your primary care doctor or your OB GYN doctor, to help you figure out what is going on. The symptom you are describing might be "polyuria" - too much urine. It would also be important to know whether you have any pain with urination, any cramping of the bladder, any vaginal discharge, and any intestinal symptoms such as diarrhea or constipation. One possibility would be that you have are having a urine infection. Usually pain and cramping are more prominent symptoms with a urine infection, but it is possible to have more vague symptoms, such as bloating and simply changes in the pattern of urination. Your doctor will be able to rule this out with simple urine tests. Also, it will be important to rule out any vaginal infection or anatomical problem with the pelvic structures. Sometimes after a hysterectomy, for example, the muscles of the vagina can become too relaxed, leading to partial prolapse of the bladder, called a cystocele, which can cause changes in urination habits. Finally frequent or copious urination, polyuria, is sometimes a symptoms of diabetes, which can be ruled out with a simple blood test. Talk to your doctor as soon as possible.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.